Jump to content
CrazyBoards.org

Seroquel: Sexual Side effects?


Recommended Posts

Guest Guest

wondering what your experiences are/were with Seroquel and sexual side effects (ie: loss of libido or drive, erection probs, orgasm probs, sensitivity probs, etc.)?  I'm particularly interested in male responses here, but all experiences are welcome.  Also, make sure to specify what dose you are/were taking and try to be as specific as possible.  Thank you all in advance.

Link to comment
Share on other sites

sorry meant to also ask if anyone experienced any positive sexual side effects from seroquel?

<{POST_SNAPBACK}>

Dear Guest,

Funny you should ask. I've been wondering whether to post about my experience on 25mg of Seroquel. I could be mistaken, but it seems to me when I take Seroquel at night, an orgasm the next day is more intense - kinda more clenched-up and spine-tingly in comparison to the days when I didn't take it the night before.

Sexual side effects actually ON seroquel? There wouldn't be any, because you'd be asleep. Nocturnal emission, maybe.

Have fun,

K

Link to comment
Share on other sites

Guest Guest

sorry meant to also ask if anyone experienced any positive sexual side effects from seroquel?

<{POST_SNAPBACK}>

Dear Guest,

Funny you should ask. I've been wondering whether to post about my experience on 25mg of Seroquel. I could be mistaken, but it seems to me when I take Seroquel at night, an orgasm the next day is more intense - kinda more clenched-up and spine-tingly in comparison to the days when I didn't take it the night before.

Sexual side effects actually ON seroquel? There wouldn't be any, because you'd be asleep. Nocturnal emission, maybe.

Have fun,

K

<{POST_SNAPBACK}>

This is exactly what I was interested in hearing.  And I thank you and am very happy you posted about this experience.

Actually, I've noticed this rebound effect after using klonopin.  Because of Klonopin's long half-life, the effect occurred after a couple days though.  My theory on this probably holds true for your experience with Seroquel as well.  I think that it is a dopamine rebound that causes this effect.  To put it simply, both benzos and antipsychotics block dopamine to some extent (either due to gaba inhibition of dopamine or antagonism of the dopamine receptors, respectively).  So, once the drugs wear off, there may be a slight rebound also accompanied by a possible slight increase in receptor sensitivity.  This is just my theory.  There very well may be other factors involved here too.

Link to comment
Share on other sites

  • 2 months later...

Seroquel shut me down completely, no libido, erection, nada......

sorry meant to also ask if anyone experienced any positive sexual side effects from seroquel?

<{POST_SNAPBACK}>

Dear Guest,

Funny you should ask. I've been wondering whether to post about my experience on 25mg of Seroquel. I could be mistaken, but it seems to me when I take Seroquel at night, an orgasm the next day is more intense - kinda more clenched-up and spine-tingly in comparison to the days when I didn't take it the night before.

Sexual side effects actually ON seroquel? There wouldn't be any, because you'd be asleep. Nocturnal emission, maybe.

Have fun,

K

<{POST_SNAPBACK}>

Link to comment
Share on other sites

  • 1 month later...

wondering what your experiences are/were with Seroquel and sexual side effects (ie: loss of libido or drive, erection probs, orgasm probs, sensitivity probs, etc.)?  I'm particularly interested in male responses here, but all experiences are welcome.  Also, make sure to specify what dose you are/were taking and try to be as specific as possible.  Thank you all in advance.

<{POST_SNAPBACK}>

uh, i was taking something like 75mg at night, and my problem was kind of like the opposite of the sexual side effect thread on risperdal titled "cumless orgasm" it was uh, "orgasmless cum"  ;) ... like no fun and a mess, not worth it!  it went away after a while of being on it though

i forget what other meds i was taking at the time because it was almost 3 years ago, but probably not a lot of other meds.

Link to comment
Share on other sites

  • 3 years later...
Guest forever_learning

I stopped using Seroquel for a while...and when I restarted it again, almost immediately my sensitivity and climax were more intense...plus, it has taken much less stimulation to reach a more intense climax. I am a female who has struggled with having these releases in the past so am glad that Seroquel is helping me in more than one way. I take XR 300 mg at bedtime.

Link to comment
Share on other sites

  • 1 month later...

I've been on Seroquel for almost 3 years with varying dosages between 100mg and 250mg (200 at night and 50 during the day). I must say that the sexual side effects are intermittent. As the dose got higher, and I gained a significant amount of weight- the drive fell somewhat. I have since lost all of that weight. Overall, on my current dosage (200 at night)- I am finding that my sex drive is rather high... I've been having more random (but safe) encounters, and feel somewhat insatiable- and during these encounters I cum very hard and quite intensely. On the other hand though, if I am taking care of business myself, my orgasms are not as intense and at times I will start to ooze cum (not precum) right before i'm about to orgasm, and then when the orgasm happens it is not as intense nor is there much left that cums out. I think this is probably attributed to the fact that I am not as excited as I am when I'm with someone else. Also, I am on 100mg of Lamictal during the day.

Link to comment
Share on other sites

I take 1350mg of Lithium daily split into two doses and i also take 400mg of Seroquel daily. I found it harder to get an erection i think it has to do with the dosage.

Link to comment
Share on other sites

  • 1 month later...
Guest Hammerman

I take 1350mg of Lithium daily split into two doses and i also take 400mg of Seroquel daily. I found it harder to get an erection i think it has to do with the dosage.

Link to comment
Share on other sites

Guest Hammerman

I have been on 4-6 mg of Klonopin and 300 mg of Seroquel and now more recent SeroquelXR and have the worst time getting an erection, have a bigtime loss of sex drive and have consulted with a friend who is a pharmacist and she told me that Seroquel is a DEFINITE killer of the male sex drive. She also said that there are several that do the same to females...namely Zoloft of 50 mg or higher. Is ANYONE having problems with their sex drive AND also their erection problems like me?? I am 49-years old and have had Type I diabetes for 10-years but have kept it under control pretty good. Have had these problems though since taking Seroquel.

Please help.

Thanks....

Link to comment
Share on other sites

Guest hammerman1960

BIG D,

Have you talked to your doctor? I'm 49 and my pharmacist says Seroquel is a definite sex drive killer in males. I don't know what to do. I haven't been with anyone in 2 1/2 years and my self-esteem is at rock-bottom. I want to have a strong sex drive. Seems not too many people are on this website at all. Frustrating! Can you suggest a good website that has better forums and help?

Thanks....

Link to comment
Share on other sites

Guest truemale

I've been on Seroquel for almost 3 years with varying dosages between 100mg and 250mg (200 at night and 50 during the day). I must say that the sexual side effects are intermittent. As the dose got higher, and I gained a significant amount of weight- the drive fell somewhat. I have since lost all of that weight. Overall, on my current dosage (200 at night)- I am finding that my sex drive is rather high... I've been having more random (but safe) encounters, and feel somewhat insatiable- and during these encounters I cum very hard and quite intensely. On the other hand though, if I am taking care of business myself, my orgasms are not as intense and at times I will start to ooze cum (not precum) right before i'm about to orgasm, and then when the orgasm happens it is not as intense nor is there much left that cums out. I think this is probably attributed to the fact that I am not as excited as I am when I'm with someone else. Also, I am on 100mg of Lamictal during the day.

Link to comment
Share on other sites

Steve, How old are you? Does it matter how old a man is for him to have a solid sex-drive? I see you take 100mg less of Seroquel than I do. I just want my sex drive back but Seroquel is the only drug so far that helps me sleep as I have had trouble sleeping since 1980. I have asked my Psychiatrist, but he seems to not have any other meds options to offer so I can sleep. I have tried most all over the years.

Thanks for your feedback.....

Link to comment
Share on other sites

  • 2 months later...
Guest light

I've been on 100 mg at night for almost a year and a half. I'm a female and I used to be 'all about' the experience. Now, it seems I could care-a-less. Plus, I put on probably 7 lbs and I'm small. This might have something to do with it. Plus plus.........I'm a sexual abuse suvivor with PTSD....might enter in on it too.

But I used to enjoy my sexuality so much. Now, I feel like that part of my life is over.

However, if I try to drop my dosage, I get intense agigtation that scares me, so I take it right away.

I hate being on meds, but after decades of struggling with intense depression, suicidal thoughts, and anxiety.......this is the only thing that has helped. I guess there are indeed trade-offs.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...